# SDR 96FDEA00682

- Difficulty date: March 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47820
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Light
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, RAISED GEAR AND ALL LIGHTS OUT, BUT AFTER A FEW SECONDS THE LEFT MAIN LIGHT ON FWD PANEL CAME ON.  NO LIGHTS ON S/O PANEL.  CYCLED THE GEAR AND ALL LIGHTS WENT OUT AND REMAINED OUT.  LIGHTS CAME BACK ON BRIEFLY DURING DESCENT AND BACK OUT, SEVERAL TIMES.  PERFORMED PROXIMITY BOX BITE CHECK AND ALL OK.  CHECKED PROXIMITY SWITCH FOR SECURITY AND OPS WITH HAND HELD TARGET.  CHECKED WIRING FOR SECURITY AND BREAKS, CHECKED PER TAFI 32-30-00 AND ALL CHECKS NORMAL.
